ePrints@IIScePrints@IISc Home | About | Browse | Latest Additions | Advanced Search | Contact | Help

Polynomial map factorization of symplectic maps

Rangarajan, Govindan (2003) Polynomial map factorization of symplectic maps. In: International Journal of Modern Physics C, 14 (6). pp. 847-854.

Full text not available from this repository. (Request a copy)
Official URL: http://adsabs.harvard.edu/abs/2003IJMPC..14..847R

Abstract

Long-term stability studies of nonlinear Hamiltonian systems require symplectic integration algorithms which are both fast and accurate. In this paper, we study a symplectic integration method wherein the symplectic map representing the Hamiltonian system is refactorized using polynomial symplectic maps. This method is analyzed for the three degree of freedom case. Finally, we apply this algorithm to study a large particle storage ring.

Item Type: Journal Article
Additional Information: Copyright of this article belongs to World Scientific Publishing Company.
Keywords: symplectic integration;polynomial maps;Lie perturbation theory.
Department/Centre: Division of Physical & Mathematical Sciences > Centre for Theoretical Studies
Division of Physical & Mathematical Sciences > Mathematics
Date Deposited: 04 Nov 2009 10:13
Last Modified: 04 Nov 2009 10:13
URI: http://eprints.iisc.ernet.in/id/eprint/17272

Actions (login required)

View Item View Item